# SDR MASA2010100501077

- Difficulty date: October 2, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 16,640 hours, 12,962 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RT HORIZ STAB TIP SHOWING DAMAGE.  MX COMPLIED W/ TEMP RO CRJ9-54-0186.
